Hello once again. I'm due for my second perfusion of Cisplatin and Alimta (for stage IIa Non-small) this coming Monday. I suppose I will be able to discuss this with the nurses but it's hard to know who to talk to as everyone is in such a rush all the time. They say to report any side effects to your doctor but he was away all week. It feels like nobody really has time or is available.
I was given Neulasta and an anti anemia jab and I think I was lucky as my two young boys had two stomach bugs in the past two weeks which I caught but didn't suffer too badly from. Am I right in thinking these are not prescribed to everyone and that I was given them because I have a higher risk of infection having two young children and anemia?
Anyway the main query I have today is my streaming eyes. This has been going on for four days solid but has never happened in my life previously. I had a blood test yesterday which shows high platelets, could it be a reaction to that? I wonder whether this is familiar to any of you and whether there's hope of it going away one day!?
Another thing which the blood test revealed was a low at 16% transferrin saturation coefficient (TSC), I imagine this is just telling us that my iron is still low.
Apparently jaw pain is a common side effect. This occured for me the very same day. I'm curious as to how chemotherapy could have such an effect, does anyone here understand this please?
All my excuses as I'm ever so busy and writing this in a rush! All my best wishes to you all and thanks for all the helpful replies to my last post xxx